# SDR ASOA2014052110532

- Difficulty date: April 25, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR TOOL DAMAGE FOUND ON OTBD OF RT TRUNNION FITTING INSIDE ACCESS PANEL 642AT.   BLENDED TOOLING DAMAGE ON RT TRUNNION FITTING INSIDE ACCESS PANEL 642AT.  RECEIVED ECTC REO 670-57-21-696 REO 670-57-21-696 HAS ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCOMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  COMPLIED WITH REO 670-57-21-696.
